# SDR ASAA2019021428446

- Difficulty date: February 14, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBEAM UPPER SURFACE AT STA 986.5 RBL 28 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON THE UPPER SURFACE OF THE FLOORBEAM AT STA 986.5, RBL 28, ORIGIAL THICKNESS 0.150, REMAINING THICKNESS 0.130, REMOVED 0.020 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. ACCOMPLISHED A PERMANENT REPAIR TO THE UPPER SURFACE OF THE FLOORBEAM AT STA 986.5, RBL 26-RBL 28 IAW SRM 53-70-51-2R-6 REPAIR 6.
